{"product_id":"easolief-duo-500-150mg-tabs-paracetamol-ibuprofen","title":"Easolief Duo 500\/150Mg Tabs Paracetamol\/Ibuprofen","description":"\u003cp\u003eEasolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain. 30% more effective pain relief than paracetamol and ibuprofen taken alone Fast-acting- Faster than ibuprofen alone Suitable for adults over 18 years old\u003c\/p\u003e","brand":"Easolief","offers":[{"title":"Default Title","offer_id":57051221492043,"sku":"5099562923051","price":11.25,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/5099562923051___L.jpg?v=1776373729","url":"https:\/\/mccormackspharmacy.ie\/products\/easolief-duo-500-150mg-tabs-paracetamol-ibuprofen","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}